Help with an unrelated problem

Discussion in 'Zealot Archives' started by Ashrunner, Mar 14, 2005.

Thread Status:
Not open for further replies.
  1. Ashrunner

    Ashrunner Member

    Hi all . . . I know this isn't the right forum, but with the variety of people here, someone may have had the same problem. There is a spot in my eye that started about a week ago. It is getting smaller, but the doctor wants to rule out glucoma and inject a dye in my eye to check circulation. I am very anxious about this procedure and wonder if anyone has had a similar experience. I am not so much concerned about the immedate pain as I am the after effects. If anyone has had something like this done to them, I would appreciate some information. Thanks.
  2. Ron

    Ron Member


    My wife had the procedure done awhile back. Her words were that it stings
    when they administer the dye. She said the worst side effect was the sensitivity to light afterwards sometimes requiring a patch for a few days. She's had it done a few times and said it's nothing to worry about.

    Hope it helps and that your results are good :)

Thread Status:
Not open for further replies.

Share This Page